# SDR AALA201805219004

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 43,008 hours, 30,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620190
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROTORY BOLT HOLE INSPECTION AT THE R1 DOOR, FRAME 16, NR 7 STOP FITTING,  FOUND A CRACK INDICATION AT THE LOWER INBOARD BOLT HOLE AT THE INTERCOSTAL.  REPLACED THE INTERCOSTAL IAW EA 280588.
